# SDR AALA202405216122

- Difficulty date: May 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 64,057 hours, 26,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Detached
- Location: Seat 26c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26C EMERGENCY LIGHTS ARE DETACHED.**SUPPLEMENTAL REPORT FOR (AALA202405206122): REPLACED SEAT 26C EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-11. FUNCATIONAL TEST GOOD**(CLOSED).
